MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-53
Medical Device Problem Codes Inability to Auto-Fill (1044); Difficult or Delayed Positioning (1157); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1, full event site address: (b)(6).Supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by customer during use that cs300 intra-aortic balloon pump (iabp) the pump is alarming "check iab catheter" and has been in standby for several minutes.The device had autofill failure and unable to calibration message.No harm or injury to the patient was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields.Corrected fields.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions, component code), h11.(b)(6) called from the icu department about a pump with a patient.The pump had alarm "check iab catheter" and had been in standby for several minutes.A chest film had been done and location was pending.They have tried the start key, and they have tried repositioning the patient.They also rebooted the pump without resolve.Advised them to press the iab fill key, but it would not engage.They were never able to get the fill key to activate.They once again rebooted the pump to perform a "fill" and this time advised them to manipulate the sheath hub while the pump was autofilling.Also had them dial the aug control down 3 bars to attempt the fill.After this autofill, the pump displayed the autofill failure alarm, and the unable to calibrate message.At this point time exceeded 20 minutes and they called the physician for possible removal.(b)(6) will save the catheter once removed for return to getinge for qc testing.A return iab kit will be sent to the icu department.Followed up with (b)(6) at 415pm.The iab was removed and saved, and a new balloon was placed in the patient successfully.No repair information available.In future if we receive any repair information will reopen and update the investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d1, d4 (version or model #, catalog #, udi #).

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21705726
Report Number2249723-2025-0001455
Device Sequence Number10010576
Product Code DSP
UDI-Device Identifier10607567108704
UDI-Public(01)10607567108704
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-53
Device Catalogue Number0998-UC-3023-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer06/19/2025
07/01/2025
07/03/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/24/2025
07/01/2025
07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SENSATION PLUS 40 CC IAB
Patient Age60 YR
Patient SexMale
Patient Weight61 KG